Record:   Prev Next
書名 Northeastern mathematical journal
出版項 Changchun, China : Editorial Committee of Northeastern Mathematical Journal, 1985-
國際標準期刊編號 1000-1778
book jacket

身份 EX-259(更名) 
館藏地數學所圖書室
Lib. Has6(1990)-7(1)(1991),8(1992)-19(1,3-4)(2003),20(2004)-24(2008)

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.6 (1990)    館內使用    30340100171820
 數學所圖書室  v.8 (1992)    館內使用    30340100260755
 數學所圖書室  v.9 (1993)    館內使用    30340100260763
 數學所圖書室  v.10 (1994)    館內使用    30340100302029
 數學所圖書室  v.11 (1995)    館內使用    30340100260771
 數學所圖書室  v.12 (1996)    館內使用    30340100274889
 數學所圖書室  v.13 (1997)    館內使用    30340100286834
 數學所圖書室  v.14 (1998)    館內使用    30340100302037
 數學所圖書室  v.15 (1999)    館內使用    30340100328735
 數學所圖書室  v.16 (2000)    館內使用    30340100328743

說明 v. ; 26 cm
Quarterly
Began with vol. 1, no. 1 (1985)-
附註 Description based on: Vol. 15, no. 3 (Jul. 1999)
統一刊號:CN22-1120/O1
Continues: Communications in mathematical research
先前题名 Communications in mathematical research
主題 Mathematics -- Periodicals
Alt Author Jilin University. Editorial Committee of Northeastern Mathematical Journal
Alt Title 東北數學
Communications in mathematical research
Record:   Prev Next